By Topic

Computation of the General (J,J^{\prime }) -Lossless Factorization

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Cristian Oara ; Faculty of Automatic Control and Computers, University “Politehnica” Bucharest, Bucharest, Romania ; Raluca Andrei

The (J, J') -lossless factorization problem for a generalized state-space system whose transfer matrix is completely general is investigated. The main novelty is that we remove all restrictive hypotheses and allow for arbitrary normal rank, poles and zeros on the imaginary axis, or at infinity. The numerically-sound formulas for the solution bear the same nice expressions and striking simplicity of the inner-outer factorization and may be equally well applied for the (J, J')-spectral factorization.

Published in:

IEEE Transactions on Automatic Control  (Volume:56 ,  Issue: 3 )